MathSciNet Relay Station
MathSciNet bibliographic data
MR955751 58F25 (39B10 58F08 65H10)
Gelman, Alex; Rheinboldt, Werner C. On the computation of finite invariant sets of mappings. Math. Comp. 52 (1989), no. 186, 545–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement